# SDR C77A20170115001

- Difficulty date: January 12, 2017
- Submitted: January 15, 2017
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 22,875 hours, 17,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Frame 87
- Part time: 5,048 hours, 3,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT FLOORBEAM CORRODED AT FRAME 87. REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-41-01 & 51-43-01 .
